PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Entropy locking

Volume 241 / 2018

David Cosper, Michał Misiurewicz Fundamenta Mathematicae 241 (2018), 83-96 MSC: 37E05, 37B40. DOI: 10.4064/fm330-5-2017 Published online: 25 September 2017

Abstract

We prove that in certain one-parameter families of piecewise continuous piecewise linear interval maps with two laps, topological entropy stays constant as the parameter varies. The proof is simple and applies to a large set of families.

Authors

  • David CosperDepartment of Mathematical Sciences
    Indiana University-Purdue University Indianapolis
    402 N. Blackford Street
    Indianapolis, IN 46202, U.S.A.
    e-mail
  • Michał MisiurewiczDepartment of Mathematical Sciences
    Indiana University-Purdue University Indianapolis
    402 N. Blackford Street
    Indianapolis, IN 46202, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image